# SDR MWEA98331

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ABOVE AFT FLIGHT ATTENDANT SEAT CAME ON WITH SWITCH IN ARMED POSITION.  MTC REMOVED AND REPLACED EMERGENCY BATTERY PACK IN LT LAV.
